# SDR DALA2021011100141

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE EXTERNAL SKIN BEYOND ALLOWABLE LIMITS, AS PER AMDS 5312 -01183-0402 LOCATED FR 35 BETWEEN STRG 29L TO STR 30L AT LOWER FUSELAGE.  CORRECTIVE ACTION: REPAIRED PER ER/A 589271-14 AD REV ORIGINAL.
